Donate Now
  
my profile | directory login | search | faq | forum home

  next oldest topic   next newest topic
» Scarleteen Boards: 2000 - 2014 (Archive) » EXPERT ADVICE » Ask Scarleteen » Took extra pill

 - UBBFriend: Email this page to someone!    
Author Topic: Took extra pill
Ebaron1819
Neophyte
Member # 93015

Icon 1 posted      Profile for Ebaron1819         Edit/Delete Post 
On Saturday night, I was out, and took my birth control pill at my normal time, 9pm. I was in the bathroom, and I couldn't swallow it quickly enough (mouth must have been dry). So I turned on the sink to scoop water into my hand to swallow the pill down. However, I couldn't remember swallowing it, and pill felt like it was dissolving quickly, and I was so caught up in the moment, trying to get water and swallow the pill down.
About an hour later, I didn't feel comfortable with what happened, so I took another pill out of my pack ( the next day's pill, Sunday's pill) and took that one. When it came time to take a pill last night, Sunday night at 9pm, I took a pill from an extra pack that I have for spare, so that I would not mess up the rest of pills in current pack. I use Loryna and all of the active pills are the same dose. Because of this, I will still be on track with my current pill pack (I will not end the active pills a day earlier).
My two questions are: 1. Does taking an extra pill do any harm to me or mess up pill effectiveness or cycle? I am sexually active with my boyfriend of two years. 2. Will my withdrawal bleed be affected by this? I start placebo pills this Wednesday, and take last placebo pill on Saturday, before starting new pack.

Posts: 7 | Registered: Dec 2011  |  IP: Logged | Report this post to a Moderator
Jacob at Scarleteen
Scarleteen Volunteer
Member # 66249

Icon 1 posted      Profile for Jacob at Scarleteen     Send New Private Message       Edit/Delete Post 
As far as I know, this should be fine.

It won't mess up the effectiveness of your pill. As per placebo bleed... any number of things can affect how that happens, so even if it was different it'd be hard to know if this was the reason.

You should be covered just continuing to take pills as you have been.

Posts: 694 | From: Leeds UK | Registered: May 2011  |  IP: Logged | Report this post to a Moderator
   

   Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3

Google
Search Scarleteen